# SDR 2008UALA02377

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 60,674 hours, 35,658 cycles
- Engine: Ge CFM56*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOOP 'A' SMOKE DETECTOR INOPERATIVE.  FOUND DETECTOR SCREENS DIRTY.  CLEAN ALL AFT PIT SMOKE DETECTOR SCREENS. TEST OK PER MM 26-16-00. AC OK FOR SERVICE.
